# SDR VTZA990730

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7686 - LGA-IAD - DURING CRUISE, AIRCRAFT DIVERTED TO ABE DUE TO BURNING ELECTRICAL SMELL ON FLIGHT DECK.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BURNED LIGHT ASSEMBLY ABOVE CAPTAINS OXYGEN MASK.  CREW PULLED CIRCUIT BREAKERS H26, H27, D28, J11, AND H7 AND OPENED DMI 05422 MEL 33-1.  MAINTENANCE CLOSED DMI05422 ON 3/7/99 BY REMOVING AND REPLACING CAPTAINS CONSOLE LIGHT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
